MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; PRESSURE PREVENTION MATTRESS

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; PRESSURE PREVENTION MATTRESS
Model Number 14027
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, drive devilbiss healthcare was notified of an incident regarding an alternating pressure and low air loss mattress system, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user reported that the mattress system, which is used by her son, who is paralyzed, was sinking in the center cells.A replacement pump was provided, but it did not resolve the issue.She stated that her son "is now developing a lot of bed sores due to this." drive has yet to receive any information regarding the patient's overall pressure injury management program.Drive will continue to investigate the incident.

Brand Name
DRIVE
Common Device Name
PRESSURE PREVENTION MATTRESS
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, 6, e haijin rd
haicang
xiamen, fujian, 36102 6
CH  361026
MDR Report Key14106170
Report Number2438477-2022-00028
Device Sequence Number20425726
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public822383221618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
Report Date (Section F) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14027
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/16/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer04/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight54 KG
Date Report Sent to FDA04/13/2022